Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 160, NWS Nashville, TN

July 8, 20168 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 8:50 PM CDT for 8 counties in Tennessee. It was in force for 40 min. 60 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 8:50 PM CDT (01:50 UTC)
Expired
Jul 8, 2016, 9:30 PM CDT
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Davidson County, TN, Macon County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:50 PM CDTTSTM WND DMG2 N Hendersonville, TNTREES DOWN ON CENTER POINT ROAD
Jul 8, 8:50 PM CDTTSTM WND DMG2 Sse Millersville, TNTREE DOWN IN DRIVEWAY AT 1119 MADISON CREEK ROAD IN GOODLETTSVILLE
Jul 8, 8:50 PM CDTTSTM WND DMG3 Ne Nashville, TNTREE AND POWER LINE DOWN AT 1708 NORTHVIEW AVENUE IN EAST NASHVILLE
Jul 8, 8:50 PM CDTTSTM WND DMG3 S Madison, TNTREE DOWN BLOCKING RIVERWOOD DRIVE
Jul 8, 8:50 PM CDTTSTM WND DMG3 Ssw Madison, TNNUMEROUS TREES...POWER LINES...AND FENCES DOWN IN THE INGLEWOOD AREA OF EAST NASHVILLE WITH SEVERAL ROADS BLOCKED.
Jul 8, 8:50 PM CDTTSTM WND DMGNashville, TNUP TO 25000 CUSTOMERS WITHOUT POWER ACROSS THE NASHVILLE METRO. NEARLY 50000 WITHOUT POWER ACROSS MIDDLE TENNESSEE.
Jul 8, 8:53 PM CDTTSTM WND DMGNashville, TNIN DOWNTOWN NASHVILLE AT NISSAN STADIUM 30-40 MPH WIND GUSTS BLEW OVER TENTS AT NASHVILLE GLOW RUN.
Jul 8, 8:55 PM CDTTSTM WND DMG3 Ne Hendersonville, TN5 POWER POLES SNAPPED AND POWER LINES DOWN ON SAUNDERSVILLE ROAD JUST NORTH OF VIETNAM VETS PKWY.
Jul 8, 8:55 PM CDTTSTM WND DMGGallatin, TNOUTBUILDING BLOWN OFF FOUNDATION AND DESTROYED
Jul 8, 8:55 PM CDTTSTM WND DMGGallatin, TNTSPOTTER REPORT OF A TREE DOWN ON A HOUSE IN GALLATIN. NO INJURIES.
Jul 8, 9:00 PM CDTTSTM WND DMG1 Ne Hermitage, TNTREES AND LARGE TREE LIMBS DOWN ON ANDREW JACKSON PARKWAY
Jul 8, 9:00 PM CDTTSTM WND DMG1 N Green Hill, TNTREE DOWN IN THE WATER AT LANGFORDS COVE NEAR THE NWS NASHVILLE OFFICE
Jul 8, 9:00 PM CDTTSTM WND DMG1 Nne Green Hill, TNTREE DOWN AT NEEDMORE ROAD AND AVALON BAY ROAD
Jul 8, 9:00 PM CDTTSTM WND DMG2 Nnw Mount Juliet, TNTREES UPROOTED AROUND CEDAR CREEK ROAD AND NONAVILLE ROAD
Jul 8, 9:00 PM CDTTSTM WND DMG3 Nne Green Hill, TNTREES AND POWER LINES DOWN ALONG AND ACROSS SAUNDERSVILLE FERRY ROAD WITH ROADWAY BLOCKED
Jul 8, 9:00 PM CDTTSTM WND DMG8 Wsw Westmoreland, TNACCESS TO ROCK BRIDGE COMMUNITY BLOCKED BY NUMEROUS TREES DOWN ON ROADS INCLUDING ROCK BRIDGE ROAD...WHITSON ROAD...AND SMITH-THOMPSON ROAD
Jul 8, 9:00 PM CDTTSTM WND DMGBrentwood, TNTSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD.
Jul 8, 9:00 PM CDTTSTM WND DMGBrentwood, TNTSPOTTER REPORTS INDICATE TREE UPROOTED ON GOVERNORS CLUB GOLF COURSE ON CONCORD ROAD. MULTIPLE TREES DOWN ON GREEN HILL BLVD OFF CONCORD ROAD. TREE DOWN IN YARD ON SUNSET ROAD JUST EAST OF RAGSDALE ROAD.
Jul 8, 9:00 PM CDTTSTM WND DMGNashville, TNTWO 12 INCH TREES DOWN AND POWER OUTAGE AT HARDING PLACE AND TAMPA DRIVE.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNTREE ON HOUSE IN OLD HICKORY.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNTHREE POWER POLES DOWN ON 1300 BLOCK OF SAUNDERSVILLE FERRY ROAD IN WILSON COUNTY PORTION OF OLD HICKORY.
Jul 8, 9:00 PM CDTTSTM WND DMGOld Hickory, TNLARGE TREE DOWN ON SHUTE COURT IN THE BRANDYWINE POINT NEIGHBORHOOD.
Jul 8, 9:00 PM CDTTSTM WND GST 60Green Hill, TN
Jul 8, 9:01 PM CDTTSTM WND GST 60Old Hickory, TNNWS EMPLOYEE REPORTED 60 MPH WIND GUST AT NWS OFFICE.
Jul 8, 9:02 PM CDTTSTM WND DMG2 Ese Green Hill, TNTREE DOWN AT NEEDMORE ROAD AND GREENHILL ROAD
Jul 8, 9:02 PM CDTTSTM WND DMG3 Sse Hermitage, TNLARGE TREE BRANCHES DOWN AT 6011 OLD HICKORY BLVD NEAR BELL ROAD
Jul 8, 9:02 PM CDTTSTM WND DMGNashville, TNTREES DOWN ALONG MCGAVOCK PIKE...EST WIND GUST 72 MPH
Jul 8, 9:03 PM CDTTSTM WND DMG2 Nw Antioch, TNTREE DOWN ON LINBAR ROAD NEAR NOB HILL APARTMENTS
Jul 8, 9:03 PM CDTTSTM WND DMGHendersonville, TNPOWER LINES DOWN ON SAUNDERSVILLE ROAD IN HENDERSONVILLE.
Jul 8, 9:03 PM CDTTSTM WND GST 601 Sw Nashville Airport, TNNASHVILLE AIRPORT ASOS MEASURED A PEAK WIND GUST OF 52 KNOTS / 60 MPH
Jul 8, 9:04 PM CDTTSTM WND DMGFranklin, TNTREES DOWN IN THE FIELDSTONE FARMS SUBDIVISION.
Jul 8, 9:05 PM CDTTSTM WND DMG2 Ese Westmoreland, TNLARGE TREE LIMBS DOWN IN SILOAM
Jul 8, 9:05 PM CDTTSTM WND DMG2 Se Brentwood, TNTREE DOWN AT CROCKETT PARK
Jul 8, 9:05 PM CDTTSTM WND DMG2 Se Forest Hills, TNTREE SNAPPED ON SOUTHWEST SIDE OF RADNOR LAK
Jul 8, 9:05 PM CDTTSTM WND DMG6 Ne Mount Juliet, TNTREE DOWN ON BURTON ROAD AND DAVIS CORNER WEST OF LAGUARDO
Jul 8, 9:07 PM CDTTSTM WND DMG6 N Lebanon, TN2 LARGE TREES DOWN ACROSS CAVE SPRINGS ROAD
Jul 8, 9:07 PM CDTTSTM WND DMGBelinda City, TNTREE DOWN ON CAR AT 336 SUNNY ACRE DRIVE
Jul 8, 9:08 PM CDTTSTM WND DMG7 N Lebanon, TNSEVERAL TREES DOWN ON THOMAS ROAD IN NORTHERN WILSON COUNTY
Jul 8, 9:08 PM CDTTSTM WND DMGFranklin, TNTREE BRANCH DOWN AT FRANKLIN ROAD AND LANCASTER DRIVE.
Jul 8, 9:08 PM CDTTSTM WND DMGNashville, TNTREES DOWN IN THE WOODBINE AREA... BLOCKING ENNIS ROAD.
Jul 8, 9:09 PM CDTTSTM WND DMG10 Sw Red Boiling Sprin, TNTREE DOWN ON ROAD IN PLEASANT SHADE
Jul 8, 9:10 PM CDTTSTM WND DMG4 Wnw Lafayette, TNLARGE TREE SNAPPED ACROSS DRIVEWAY OF HOME
Jul 8, 9:10 PM CDTTSTM WND DMG7 E Thompsons Station, TNTREE SNAPPED IN PEYTONSVILLE
Jul 8, 9:13 PM CDTTSTM WND DMG1 W Lebanon, TNTREES DOWN IN LEBANON AT MABRY COURT... HARTMANN DRIVE/HICKORY RIDGE/BLUE DEVIL DRIVE
Jul 8, 9:13 PM CDTTSTM WND DMGLebanon, TNTREE ON CAR ON MABRY COURT
Jul 8, 9:13 PM CDTTSTM WND GST 591 Sw Nashville Airport, TNNASHVILLE INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 51 KNOTS / 59 MPH
Jul 8, 9:14 PM CDTTSTM WND DMGFranklin, TNTREES DOWN ON SEVERAL ROAD AROUND FRANKLIN CLIFFE RUN... PEYTONSVILLE/PRATT... FRANKLIN RD/LANCASTER
Jul 8, 9:14 PM CDTTSTM WND GST 611 S Lebanon, TNLEBANON AIRPORT AWOS MEASURED A PEAK WIND GUST OF 53 KNOTS / 61 MPH
Jul 8, 9:15 PM CDTTSTM WND DMGBrentwood, TNPOWER OUT AT FRANKLIN ROAD AND CONCORD ROAD.
Jul 8, 9:15 PM CDTTSTM WND DMGBrentwood, TNPWOER OUT AT FRANKLIN ROAD AND CONCORD ROAD.
Jul 8, 9:15 PM CDTTSTM WND DMGLafayette, TNNUMEROUS TREES AND POWER LINES DOWN ALL ACROSS MACON COUNTY WITH MANY FALLING ON HOMES AND OUTBUILDINGS. ONE HOME REPORTEDLY DESTROYED FROM THE NUMBER OF TREES THAT FELL ON IT. NEARLY 5000 CUSTOMERS WITHOUT POWER.
Jul 8, 9:15 PM CDTTSTM WND DMGLafayette, TNNUMEROUS TREES AND POWER LINES DOWN ALL ACROSS MACON COUNTY WITH MANY FALLING ON HOMES AND OUTBUILDINGS. ONE HOME REPORTEDLY DESTROYED FROM THE NUMBER OF TREES THAT FELL ON IT. SOME ROADS WITH TREES BLOWN DOWN INCLUDED ELLINGTON DRIVE...SCOTTSVILLE ROAD...OLD
Jul 8, 9:15 PM CDTTSTM WND DMGLebanon, TNDOZENS OF TREES AND POWER LINES ALL ACROSS WILSON COUNTY WITH MANY ROADS BLOCKED INCLUDING SMITH ROAD...BENDERS FERRY ROAD AT DAVIS CORNER ROAD...CURD ROAD...CENTRAL PIKE...LAKE FOREST DRIVE AT SAUNDERSVILLE FERRY ROAD...OLD ROME PIKE...CARTHAGE HIGHWAY...HART
Jul 8, 9:15 PM CDTTSTM WND DMGLebanon, TNTREE ON HOUSE AND POWER LINES DOWN ON HILL STREET.
Jul 8, 9:15 PM CDTTSTM WND DMGLebanon, TNTREE ON HOUSE ON PARK AVENUE IN LEBANON
Jul 8, 9:16 PM CDTTSTM WND DMG2 Sw Smyrna, TNLARGE TREE DOWN ON MONTGOMERY WAY IN SMYRNA
Jul 8, 9:17 PM CDTTSTM WND DMG1 E Lafayette, TNNUMEROUS TREES SEVERELY DAMAGED
Jul 8, 9:19 PM CDTTSTM WND GST 63Lebanon, TN
Jul 8, 9:20 PM CDTTSTM WND DMGMount Juliet, TNPOWER LINES DOWN ON FAULKNER LANE...TREE BLOCKING SMITH ROAD...AND TREE DOWN ON BENDERS FERRY ROAD.
Jul 8, 9:26 PM CDTTSTM WND DMG6 Wsw Carthage, TNTREES DOWN IN ROME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 65 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 8:22 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS54 KOHX 090150
SVROHX
TNC037-111-149-159-165-169-187-189-090230-
/O.NEW.KOHX.SV.W.0160.160709T0150Z-160709T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
850 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SUMNER COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 930 PM CDT

* AT 849 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PORTLAND TO NEAR THOMPSON'S STATION... MOVING EAST
  AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...FRANKLIN...GALLATIN...LEBANON...LAFAYETTE...
  CARTHAGE...HARTSVILLE...NASHVILLE...MADISON...HENDERSONVILLE...
  SMYRNA...BRENTWOOD...LA VERGNE...SPRING HILL...MOUNT JULIET...
  GOODLETTSVILLE...WHITE HOUSE...NOLENSVILLE...
  FOREST HILLS AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS! 
&&

LAT...LON 3662 8579 3656 8581 3635 8583 3571 8638
      3581 8704 3665 8651
TIME...MOT...LOC 0149Z 273DEG 49KT 3666 8638 3588 8691 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
549 
WWUS54 KOHX 090206
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT FRI JUL 8 2016

TNC037-111-149-159-165-169-187-189-090230-
/O.CON.KOHX.SV.W.0160.000000T0000Z-160709T0230Z/
DAVIDSON TN-SMITH TN-RUTHERFORD TN-WILLIAMSON TN-SUMNER TN-
TROUSDALE TN-WILSON TN-MACON TN-
906 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN DAVIDSON...SMITH...RUTHERFORD...EASTERN WILLIAMSON...
SUMNER...TROUSDALE...WILSON AND MACON COUNTIES...

AT 905 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTMORELAND TO NEAR THOMPSON'S STATION...MOVING EAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED SPOTTERS. AT 9 PM CDT...60 MPH WINDS WERE ESTIMATED
         AT THE NWS NASHVILLE OFFICE IN OLD HICKORY. NUMEROUS TREES
         AND POWER LINES HAVE BEEN BLOWN DOWN WITH THESE STORMS
         ACROSS THE NASHVILLE METRO AREA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...FRANKLIN...GALLATIN...LEBANON...LAFAYETTE...
CARTHAGE...HARTSVILLE...NASHVILLE...MADISON...HENDERSONVILLE...
SMYRNA...BRENTWOOD...LA VERGNE...SPRING HILL...MOUNT JULIET...
GOODLETTSVILLE...WHITE HOUSE...NOLENSVILLE...
FOREST HILLS AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3662 8579 3656 8581 3635 8583 3571 8638
      3581 8704 3665 8651
TIME...MOT...LOC 0205Z 274DEG 39KT 3665 8612 3585 8685 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
608 
WWUS54 KOHX 090210
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT FRI JUL 8 2016

TNC037-111-149-159-165-169-187-189-090230-
/O.CON.KOHX.SV.W.0160.000000T0000Z-160709T0230Z/
DAVIDSON TN-SMITH TN-RUTHERFORD TN-WILLIAMSON TN-SUMNER TN-
TROUSDALE TN-WILSON TN-MACON TN-
910 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN DAVIDSON...SMITH...RUTHERFORD...EASTERN WILLIAMSON...
SUMNER...TROUSDALE...WILSON AND MACON COUNTIES...

AT 909 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAFAYETTE TO THOMPSON'S STATION...MOVING EAST AT 60
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. NUMEROUS TREES AND POWER LINES
         HAVE BEEN BLOWN DOWN WITH THESE STORMS ALL ACROSS THE
         NASHVILLE METRO AREA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...FRANKLIN...GALLATIN...LEBANON...LAFAYETTE...
CARTHAGE...HARTSVILLE...NASHVILLE...MADISON...HENDERSONVILLE...
SMYRNA...BRENTWOOD...LA VERGNE...SPRING HILL...MOUNT JULIET...
GOODLETTSVILLE...WHITE HOUSE...NOLENSVILLE...
FOREST HILLS AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3662 8579 3656 8581 3635 8583 3571 8638
      3581 8704 3665 8651
TIME...MOT...LOC 0209Z 277DEG 50KT 3662 8606 3581 8680 

HAIL...1.00IN
WIND...70MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 8, 7:31 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
731 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

This afd is being reissued so as to reflect the temporal extension
in regard to the flood watch. It is now in effect until 2 am cdt.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham-
Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-
Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-
Warren-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 8, 7:47 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
747 PM CDT FRI JUL 8 2016

TNZ057-059-060-090130-
WILLIAMSON TN-HICKMAN TN-MAURY TN-
747 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...EASTERN
HICKMAN AND NORTHWESTERN MAURY COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CENTERVILLE...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...NUNNELLY...PRIMM SPRINGS...LYLES AND SANTA FE.

LAT...LON 3597 8725 3596 8720 3597 8721 3597 8720
      3598 8719 3599 8716 3569 8707 3569 8744
      3588 8757
TIME...MOT...LOC 0046Z 264DEG 20KT 3580 8741

WHITEHEAD
Local storm report, Jul 8, 7:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     9 SSW LAND BETWEEN THE  36.45N  88.03W
07/08/2016                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON THE TRACE ROAD

0748 PM     TSTM WND DMG     2 NNW CUMBERLAND CITY   36.42N  87.65W
07/08/2016                   STEWART            TN   EMERGENCY MNGR

            POWER LINES DOWN ON RIVERSBEND ROAD

&&

EVENT NUMBER OHX1600850
EVENT NUMBER OHX1600851

SHAMBURGER
Special weather statement, Jul 8, 7:55 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 PM CDT FRI JUL 8 2016

TNZ056-058-093-094-090145-
LEWIS TN-WAYNE TN-LAWRENCE TN-PERRY TN-
755 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...
SOUTHEASTERN PERRY...NORTHERN WAYNE AND WESTERN LEWIS COUNTIES UNTIL
845 PM CDT...

AT 755 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTH OF LINDEN TO NEAR COLLINWOOD.
MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...WAYNESBORO...COLLINWOOD AND FLATWOODS.

LAT...LON 3565 8771 3561 8766 3562 8763 3518 8741
      3515 8786 3549 8796
TIME...MOT...LOC 0055Z 262DEG 16KT 3547 8791 3523 8773

WHITEHEAD
Local storm report, Jul 8, 8:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
07/08/2016                   MONTGOMERY         TN   FACEBOOK

            REPORT OF TREE DOWN IN CLARKSVILLE.

&&

EVENT NUMBER OHX1600852

LAROSA
Special weather statement, Jul 8, 8:41 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT FRI JUL 8 2016

TNZ060-061-095-090230-
GILES TN-MARSHALL TN-MAURY TN-
841 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL...GILES AND
SOUTH CENTRAL MAURY COUNTIES UNTIL 930 PM CDT...

AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PULASKI...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISBURG...PULASKI...CORNERSVILLE...ELKTON...LYNNVILLE...
GOODSPRING...FRANKEWING AND CULLEOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3516 8719 3548 8719 3554 8711 3537 8662
      3531 8666 3531 8668 3525 8675 3526 8683
      3506 8683
TIME...MOT...LOC 0140Z 287DEG 23KT 3529 8700

BARNWELL
Local storm report, Jul 8, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     KINGSTON SPRINGS        36.10N  87.10W
07/08/2016                   CHEATHAM           TN   TWITTER

            REPORTS OF TREE LIMBS DOWN AT KINGSTON RD AND HWY 96...
            ALSO AT THE WOODLANDS SUBDIVISION NEAR THE HARPETH
            MIDDLE SCHOOL.

&&

EVENT NUMBER OHX1600853

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:16 PM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Jul 8, 7:16 PM CDTSpecial Weather StatementOHXHumphreys44 min
Jul 8, 7:25 PM CDTSpecial Weather StatementOHXGiles50 min
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart41 min
Jul 8, 7:44 PM CDTSpecial Weather StatementOHXWarren46 min
Jul 8, 7:47 PM CDTSpecial Weather StatementOHXHickman43 min
Jul 8, 7:55 PM CDTSpecial Weather StatementOHXWayne50 min
Jul 8, 8:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson30 min
Jul 8, 8:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Williamson28 min
Jul 8, 8:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson35 min
Jul 8, 8:41 PM CDTSpecial Weather StatementOHXGiles49 min
Jul 8, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson29 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury51 min
Jul 8, 8:58 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Jul 8, 9:08 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 8, 9:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jul 8, 9:25 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more35 min
Jul 8, 9:31 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Williamson29 min
Jul 8, 9:36 PM CDTSpecial Weather StatementOHXGrundy39 min
Jul 8, 9:38 PM CDTSpecial Weather StatementOHXLewis52 min
Jul 8, 9:42 PM CDTSpecial Weather StatementOHXGiles33 min
Jul 8, 9:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam70 min
Jul 8, 9:52 PM CDTAreal Flood AdvisoryOHXGiles, Marshall3 hr
Jul 8, 9:53 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more67 min
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more64 min
Jul 8, 10:00 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Marshall, Rutherford60 min
Jul 8, 10:55 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress35 min
Jul 8, 10:58 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren32 min
Jul 9, 7:27 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Jul 9, 4:59 PM CDTSpecial Weather StatementOHXPerry46 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryOHXMaury118 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.